# SDR 95ZZZW630

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0310
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 99102251RX
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 102 - GEAR WILL NOT EXTEND HYDRAULICALLY, USED EMERGENCY BOTTLE, WORKS OK.  REMOVED AND REPLACED SELECTOR VALVE, BLED SYSTEM, LEAK CHECK OPS CHECKS GOOD.  BLOW DOWN SYSTEM RESERVICED.  AIRCRAFT TEST FLOWN SATISFACTORY AND RELEASED TO REVENUE SERVICE.
